# SDR ABXA050134

- Difficulty date: May 18, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- Aircraft time: 56,839 hours, 57,777 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: 991968914
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED VERTICAL ANGLE BELOW RIGHT BUTT LINE 44 TRACK AT STA 617 FLOORBEAM.  REMOVED AND REPLACED ANGLE IAW DC9 SRM 51-30-5.
